MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that patient with history of radial keratotomy (rk) and photorefractive keratectomy (prk) had the light adjustable lens explanted from the left eye as the desired refractive outcome was not achieved after light adjustment treatments.The lens was explanted on (b)(6) 2020 (rxsight's first awareness was 10/29/2020).Device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned, and is currently being evaluated.
 
Event or Problem Description
Site reported that patient with history of radial keratotomy (rk) and photorefractive keratectomy (prk) had the light adjustable lens explanted from the left eye as the desired refractive outcome was not achieved after light adjustment treatments.The lens was explanted on (b)(6) 2020 (rxsight's first awareness was 10/29/2020).
 
Additional Manufacturer Narrative
Site reported that patient with history of radial keratotomy (rk) and photorefractive keratectomy (prk) had the light adjustable lens explanted from the left eye as the desired refractive outcome was not achieved after light adjustment treatments.The lens was explanted on (b)(6) 2020 (rxsight's first awareness was (b)(6) 2020).Evaluation of the returned lens verified the lens had been cut into multiple pieces due to being explanted.Other than the damage to the lens, no visual or optical abnormalities were noted.
 
Event or Problem Description
Site reported that patient with history of radial keratotomy (rk) and photorefractive keratectomy (prk) had the light adjustable lens explanted from the left eye as the desired refractive outcome was not achieved after light adjustment treatments.The lens was explanted on (b)(6) 2020 (rxsight's first awareness was (b)(6) 2020).

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10907250
Report Number3012712027-2020-00038
Device Sequence Number3230214
Product Code PZK
UDI-Device Identifier00818806020289
UDI-Public010081880602028917220228
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;